# SDR FDEA202303200472

- Difficulty date: March 20, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Part number: ARB18259
- Condition: Cracked
- Location: 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND #6 SLAT INTERNAL RIB AT STATION XOS 816 FOUND CRACKED. LEFT HAND #6 SLAT INTERNAL AT STATION XOS 819 CRACKED RIB REPAIR CARRIED OUT AS PER   EA # 1-5750-T0373733 PART 1 TITLE: WINGS Ï¿½ FLIGHT SURFACE Ï¿½ LH WING SLAT NO. 6 Ï¿½ RIB   REPLACEMENT AT XOS816, XOS847 & XOS853 Ï¿½ RSC TRACKING. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
